# SDR SWAA2021070177820

- Difficulty date: May 26, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS847 TO BS867 AT LBBL22 AT AFT GALLEY AREA (1 EA).   REPAIRED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BS 847 TO BS 867 AT LBBL 22 AT AFT GALLEY AREA IAW EA 21-153-01653.
